Access count of this item: 59

Files in This Item:
File Description SizeFormat 
1659-22.pdf703.99 kBAdobe PDFView/Open
Title: On Representations of $\widetilde{SL}_2(\mathbb{Z}/N\mathbb{Z})$ and Newforms of half-integral weight (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Ueda, Masaru
Author's alias: 上田, 勝
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 231
End page: 240
URI: http://hdl.handle.net/2433/140918
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.